# SDR DHLA200800118

- Difficulty date: October 29, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,676 hours, 31,646 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB-OUT OF KILN, EMERGENCY EXIT CONTROL RT C/B POPPED.  COCKPIT EMERGENCY EXIT LIGHTS OPERATE NORMAL.
